Alert archive / Pennsylvania / Freezing Rain Advisories in 2008
Freezing Rain Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freezing rain advisory at Dec 26, 2008, 3:22 AM EST for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Dec 26, 2008, 5:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2008, 3:22 AM EST (08:22 UTC)
- In effect from
- Dec 26, 2008, 5:00 PM EST
- Expired
- Dec 27, 2008, 8:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 260822 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 AM EST FRI DEC 26 2008 NJZ001-PAZ054-055-262000- /O.NEW.KPHI.ZR.Y.0002.081226T2200Z-081227T1300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 322 AM EST FRI DEC 26 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EST SATURDAY. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST TONIGHT. MOISTURE AHEAD OF THE FRONT WILL BRING CLOUDS TO THE REGION TODAY AND ONLY ALLOW DAYTIME HIGHS TO REACH THE 30S. HOWEVER, AS PCPN SPREADS INTO THE AREA THIS EVENING, TEMPERATURES WILL DROP BELOW 32 ALLOWING FREEZING RAIN TO DEVELOP. THIS FREEZING RAIN WILL GRADUALLY TURN OVER TO RAIN LATE TONIGHT AND EARLY SATURDAY MORNING AS MILDER AIR MOVES IN FROM THE SOUTH. MOTORISTS SHOULD BE PREPARED FOR SLIPPERY ROADWAYS STARTING LATE THIS AFTERNOON. ONLY A SMALL AMOUNT OF FREEZING RAIN IS NEEDED TO CAUSE BLACK ICE AND SLIPPERY ROADS. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ RNS
4 follow-up statements
000 WWUS41 KPHI 261947 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 247 PM EST FRI DEC 26 2008 NJZ001-PAZ054-055-270500- /O.CON.KPHI.ZR.Y.0002.081226T2200Z-081227T1300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 247 PM EST FRI DEC 26 2008 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SATURDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SATURDAY. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST TONIGHT. MOISTURE AHEAD OF THE FRONT HAS ALREADY BROUGHT PRECIPITATION INTO WESTERN PENNSYLVANIA. AS THE PRECIPITATION SPREADS INTO THE AREA... TEMPERATURES WILL STILL BE BELOW FREEZING ESPECIALLY IN THE HIGHER ELEVATIONS. PRECIPITATION SHOULD FALL AS FREEZING RAIN, ALTHOUGH SOME SLEET MIGHT MIX IN DURING THE FIRST PART OF THE EVENING. AS SOUTH WINDS CONTINUE OVERNIGHT AT THE SURFACE AND ALOFT...THE FREEZING RAIN SHOULD CHANGE TO PLAIN RAIN BY MORNING. THIS WILL OCCUR LAST OVER THE HIGHER TERRAIN. ICE ACCRETIONS SHOULD AVERAGE A TENTH OF AN INCH OR LESS. MOTORISTS SHOULD BE PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL AMOUNT OF FREEZING RAIN IS NEEDED TO CAUSE BLACK ICE AND HAZARDOUS TRAVEL ON UNTREATED ROADWAYS. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING OVER BRIDGES AND OVERPASSES. $$ SZATKOWSKI/GIGI
000 WWUS41 KPHI 270211 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 911 PM EST FRI DEC 26 2008 NJZ001-PAZ054-055-271015- /O.CON.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 911 PM EST FRI DEC 26 2008 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SATURDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SATURDAY. A WARM FRONT WILL CROSS THE REGION LATE TONIGHT. HOWEVER, TEMPERATURES ARE BELOW FREEZING AHEAD OF THE FRONT, AND A LARGE AREA OF PRECIPITATION WAS MOVING INTO EASTERN PENNSYLVANIA. AS THIS PRECIPITATION ENCOUNTERS THE BELOW FREEZING TEMPERATURES, FREEZING RAIN IS EXPECTED TO OCCUR, ESPECIALLY AT THE HIGHER ELEVATIONS. AFTER THE WARM FRONT PASSES, THE FREEZING RAIN SHOULD CHANGE TO PLAIN RAIN BY MORNING. THIS WILL OCCUR LAST OVER THE HIGHER TERRAIN. ICE ACCRETIONS SHOULD AVERAGE A TENTH OF AN INCH OR LESS. MOTORISTS SHOULD BE PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL AMOUNT OF FREEZING RAIN IS NEEDED TO CAUSE BLACK ICE AND HAZARDOUS TRAVEL ON UNTREATED ROADWAYS. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING OVER BRIDGES AND OVERPASSES. $$
000 WWUS41 KPHI 270855 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EST SAT DEC 27 2008 NJZ001-PAZ054-055-271300- /O.CON.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 355 AM EST SAT DEC 27 2008 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TODAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TODAY. OCCASIONAL LIGHT FREEZING PRECIPITATION OVER THE HIGHER ELEVATIONS OF CARBON, MONROE AND SUSSEX COUNTIES WILL OCCUR THROUGH DAYBREAK, CAUSING SOME LIGHT ICING THAT WILL MAKE DRIVING DIFFICULT. THE LOWER ELEVATIONS WILL NOT SEE ANY ICING. PEOPLE DRIVING OVER THE HIGHER ELEVATIONS THIS MORNING SHOULD BE PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL AMOUNT OF FREEZING RAIN OR DRIZZLE IS NEEDED TO CAUSE BLACK ICE AND HAZARDOUS TRAVEL ON UNTREATED ROADWAYS. TEMPERATURES OVER THE HIGHER ELEVATIONS ARE EXPECTED TO RISE ABOVE FREEZING DURING THE MORNING, WHICH WOULD END ANY ICING THREAT. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING OVER BRIDGES AND OVERPASSES. $$ MPD
000 WWUS41 KPHI 271250 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 750 AM EST SAT DEC 27 2008 NJZ001-PAZ054-055-271400- /O.EXP.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 750 AM EST SAT DEC 27 2008 ...FREEZING RAIN ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... THE FREEZING RAIN ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING. PRECIPITATION HAS ENDED ACROSS THE AREA, AND TEMPERATURES WILL RISE ABOVE FREEZING LATER THIS MORNING, ENDING THE ICY CONDITIONS. HOWEVER, BEFORE TEMPERATURES RISE ABOVE FREEZING, THERE MAY STILL BE A FEW ICY SPOTS ON ROADS, SO PLEASE USE CAUTION WHILE DRIVING. $$ ROBERTSON
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Dec 25, 8:40 PM EST, 6 hours 42 minutes earlier.
Area forecast discussion, Dec 25, 8:40 PM EST, 6 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 840 PM EST THU DEC 25 2008 .SYNOPSIS... A HIGH PRESSURE SYSTEM BUILDING OVER THE REGION FROM THE LOWER GREAT LAKES WILL MOVE EAST OVER OUR REGION OVERNIGHT AND INTO NEW ENGLAND ON FRIDAY. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST AND CROSS THE AREA FRIDAY NIGHT. A STRONG COLD FRONT FROM THE WEST WILL MOVE THROUGH ON SUNDAY. ANOTHER HIGH PRESSURE SYSTEM BUILD FOLLOW FOR EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM COULD AFFECT OUR REGION AROUND WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... JUST SOME SLIGHT TWEAKS OF TEMPS AND SKY COVER WERE DONE TO THE GRIDS FOR PRESENT CONDITIONS AND SMOOTHED OVERNIGHT. MIN TEMPS KEPT PRETTY MUCH AS IS WITH CIRRUS STARTING TO FLY OVER, IT WILL COMPENSATE FOR THE DECOUPLING OF THE WINDS OVERNIGHT AS THE SFC HIGH PRESSURE COMES CLOSER. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... THE HIGH PRESSURE MOVES EAST OF THE REGION FRIDAY INTO FRIDAY NIGHT. THIS WILL ALLOW AN AREA OF LOW PRESSURE TO MOVE FROM THE ROCKIES INTO THE NRN PLAINS AND EVENTUALLY CNTRL CANADA. A WARM FRONT EXTENDING EWD FROM THIS LOW WILL CROSS THE REGION FROM THE SW. THIS FRONT WILL BRING AN INCREASE IN CLOUDINESS AND RAIN WILL DEVELOP INVOF MIDNIGHT. BOTH THE NAM AND GFS BRING SOME PRECIP ACRS THE AREA OVERNIGHT FRIDAY AND INTO EARLY SATURDAY. THE DIFFS OCCUR WITH WERE EACH MODEL HAS THE BRUNT OF THE PRECIP, WITH THE NAM OVER NRN AREA AND GFS ACROSS CNTRL AND S. CONFIDENCE IS LOW ON THOSE DETAILS, BUT CERTAINLY IT DOES APPEAR THAT PRECIP WILL OCCUR DURING THE 06Z-12Z PERIOD. BOTH MODELS ALSO INDICATE THAT BY 18Z SATURDAY, ITS ALL OVER. THERE WILL LIKELY BE A SIGNIFICANT BREAK IN THE PRECIP DURING SATURDAY, AS A DRY SWLY FLOW PREVAILS AHEAD OF THE APPROACHING CDFNT. MOST OF THE AFTERNOON AND EVENING HOURS MAY ULTIMATELY BE DRY. THE ONE CAVEAT WITH THE PRECIP IS OVER THE POCONOS AND EXTREME NRN NJ, WHERE TEMPS WILL BE COLD ENUF OVERNIGHT TO SUPPORT SOME FREEZING PRECIP. THE BIG QUESTION IS HOW QUICKLY DOES THE PRECIP START. CERTAINLY, THERE IS THE POTENTIAL FOR FREEZING RAIN, MAINLY AT THE HIGHER ELEVATIONS, BUT NOT SURE HOW MUCH QPF WILL BE THERE AT THE ONSET. ALL GUIDANCE THEN RAPIDLY WARMS THINGS UP AFTER DAYBREAK, AND EVERYTHING SHOULD JUST TURN OVER TO PLAIN RAIN. ATTM, IT DOES NOT APPEAR THAT THIS WILL BE A WATCH/WARNING CRITERIA EVENT, BUT PERHAPS REACHING ADVY CRITERIA. WITH CONFIDENCE LOW ON THE DETAILS, WILL HIGHLIGHT IN THE HWO FOR NOW AND CONTINUE TO MONITOR THE SITUATION. WITH DECENT SWLY H8 AND SFC FLOW IN THE WARM SECTOR, TEMPS LOOK TO GET INTO THE 50S ON SATURDAY, WHICH WOULD BE AT LEAST 10 DEGREES ABOVE NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS IF THE ROLLER COASTER RIDE OF TEMPERATURES THIS PAST WEEK WAS BAD ENOUGH, IT APPEARS THAT WE ARE IN FOR ANOTHER GO AROUND. SUNDAY STARTS OFF WITH A DEEPENING TROUGH TO OUR WEST PUSHING THROUGH THE GREAT LAKES REGION. A VERY FORCEFUL 850 MB JET, BETWEEN 60 TO 70 KTS, PUMPS IN PLENTY OF WARM MOIST AIR AHEAD OF THE FRONT. DAYTIME HIGHS SOAR ACROSS THE CWA TO THE MID AND UPPER 50S, BUT IT APPEARS THAT AFTER SEVERAL COLD FRONTAL PASSAGES LATER IN THE WEEK, THE WELL ABOVE NORMAL TEMPS CANNOT QUITE HANG ON. HAVE STARTED OUT SUNDAY WITH SLIGHT CHANCE POPS DUE TO ANY MODEL FORECASTED ISENTROPIC LIFT THAT MAY OCCUR; WITH TEMPS BEING SO HIGH ANY PRECIPITATION WILL BE RAIN. AS THE FRONT NEARS THE CWA HAVE INCREASED POPS TO LIKELY HOWEVER THERE APPEARS TO BE A NARROW WINDOW IN THE AFTERNOON WHICH MOST, IF NOT ALL, OF THE PRECIPITATION WILL FALL AND MODEL QPF DOES NOT LOOK OUTSTANDING IN ANYWAY. HIGH PRESSURE BUILDS INTO THE SOUTH ON TUESDAY AND EXTENDS A SURFACE RIDGE THROUGH THE CWA. SURFACE RIDGE IS QUICKLY FLATTENED AS ANOTHER DEEPENING GREAT LAKES LOW PRESSURE SYSTEM SKIRTS BY TO OUR NORTH. THE LOW PRESSURE DOES TRY AND DROP A COLD FRONT DOWN THROUGH OUR REGION ON TUESDAY, HOWEVER, IT APPEARS THAT THIS FRONT IS VERY DRY SO ONLY EXPECTING A FEW HIGH CLOUDS AS AN OUTCOME. THE FRONTAL PASSAGE DOES PROVIDE ANOTHER SHOT OF COLDER CANADIAN AIR BUT SINCE THE FRONT IS SO WEAK AND MEAGER TEMPERATURES STILL REMAIN ABOVE NORMAL. AGAIN, A WEAK HIGH WITH AN ELONGATED SURFACE RIDGE TRIES TO WORK ITS WAY INTO OUR REGION LATER ON TUESDAY. THE RIDGE BECOMES SANDWICHED BETWEEN THE DEPARTING LOW TO OUR NORTH AND ANOTHER GREAT LAKES LOW PRESSURE ADVANCING BY TO OUR NORTH. THE HIGH PRESSURE TO OUR SOUTH REMAINS SUPPRESSED BY THE ADVANCING LOW PRESSURE AND IS PUSHED OFF THE CAROLINA COAST, BUT NOT BEFORE A WARM FRONT SQUEAKS THROUGH THE CWA ON WEDNESDAY. THE MAIN PRECIPITATION THREAT WITH THIS SYSTEM, SINCE THERE IS MORE MOISTURE TO WORK WITH, WILL BE WITH THE COLD FRONTAL PASSAGE ON WEDNESDAY. 850 MB TEMPS APPEAR TO DROP OFF QUITE NICELY IN THE WAKE OF THE COLD FRONT SO IT WOULD SEEM THAT WE MAY GET BACK INTO A MORE SEASONABLE AIRMASS ON THURSDAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATEST TAFS CONTINUE A VFR FORECAST THRU 00Z ON THE 27TH. WE STARTED A MVFR CIG AT KPHL AFTER 00Z UTC, A TREND THAT SHOULD OCCUR AT ALL AREA AIRPORTS THAT NIGHT. FOR THIS EVENING, WINDS WILL CONTINUE TO DIMINISH AND SHOULD BE L/V AT MOST TERMINALS. THE PREVAILING DIRECTION IF THERE WILL BE ONE WILL BE LIGHT NORTH. CIRRUS OVER THE OHIO VALLEY WILL STREAM ACROSS THE AREA. THIS SHOULD PREVENT ANY FOG FROM FORMING. ON FRIDAY, THE RETURN FLOW WILL CONTINUE TO BRING IN MORE MOISTURE AT LOWER LEVELS INTO THE AREA AND A VFR ALTOCUMULUS CIG IS FORECAST TO FORM. THIS SHOULD PREVAIL INTO THE EARLY EVENING. WE DID NOT FORECAST A MVFR STRATOCUMULUS DECK TO FORM AT KMIV AND KACY BECAUSE ONSHORE WINDS ARE EXPECTED TO BE LIGHT. THIS WILL BE BEAR WATCHING WITH FUTURE FORECASTS. WE DO EXPECT THIS TO OCCUR DURING THE EVENING, PROBABLY BEFORE THE PRECIPITATION ARRIVES. THIS IS REFLECTED IN THE CURRENT KPHL TERMINAL FORECAST. WINDS THROUGHOUT THIS FORECAST TAF PERIOD SHOULD BE LIGHT AND GENERALLY LESS THAN 10 KNOTS. OUTLOOK...A DEVELOPING WARM FRONT WILL CAUSE CEILINGS AND PROBABLY VISIBILITIES TO LOWER TO MARGINAL VFR IN RAIN DURING FRIDAY NIGHT. AFTER THE ARM FRONTAL PASSAGE LATE FRIDAY NIGHT OE SATURDAY MORNING, WARM SECTOR WEATHER SATURDAY MAY OFFER IMPROVED CONDITIONS BEFORE A COLD FRONT, APPROACHING FROM THE WEST, WILL LIKELY BE ACCOMPANIED BY SHOWERS AND ANOTHER ROUND OF REDUCED CEILINGS AND VISIBILITIES LATE SATURDAY NIGHT INTO SUNDAY. A TIGHTENING PRESSURE GRADIENT WILL MEAN INCREASED WINDS, ESPECIALLY OFF THE SURFACE, SATURDAY NIGHT AND SUNDAY. BUILDING HIGH PRESSURE IS EXPECTED TO BRING BENIGN CONDITIONS SUNDAY NIGHT AND MONDAY, BUT A SECONDARY FRONT COULD BRING MORE CLOUDS MONDAY NIGHT. ANOTHER FRONT MAY HEAD INTO THE AREA WEDNESDAY. && .MARINE... HIGH PRESSURE WILL BUILD OVER THE AREA, AND MARINE CONDITIONS SHOULD BE PRETTY GOOD FOR LATE DECEMBER FOR TONIGHT AND FRIDAY. A WARM FRONT IS FORECAST TO CROSS OUR REGION FRIDAY NIGHT, WITH A CORRESPONDING COLD FRONT FOLLOWING ON SUNDAY. THE GFS HAS BEEN CONSISTENT WITH THIS COLD FRONT FOR THE PAST THREE MAIN RUNS. THIS COLD FRONT IS LIKELY TO BRING ANOTHER ROUND OF ADVISORIES SATURDAY NIGHT INTO SUNDAY WITH A TIGHTENING PRESSURE GRADIENT. WIND GUSTS MAY EVEN REACH GALE FORCE LATER SATURDAY NIGHT AND SUNDAY, AT LEAST ACCORDING TO 925 HPA WIND PROGS. HIGH PRESSURE WILL THEN TAKE OVER FOR THE BEGINNING OF NEXT WEEK, BUT ANOTHER FRONT LOOKS TO AFFECT THE AREA WEDNESDAY, AS THERE IS A RAPID TURN-AROUND OF WEATHER SYSTEMS IN THE FAST AND PROGRESSIVE FLOW ALOFT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...GIGI SHORT TERM...NIERENBERG LONG TERM...HEAVENER AVIATION...GIGI & / MARINE.../
Hazardous weather outlook, Dec 26, 3:22 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 AM EST FRI DEC 26 2008 NJZ001-PAZ054-055-271000- SUSSEX-CARBON-MONROE- 322 AM EST FRI DEC 26 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-271000- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 322 AM EST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME FREEZING RAIN IS POSSIBLE THIS EVENING, MAINLY IN THE HIGHER ELEVATIONS. IF THIS OCCURS, THEN ROADWAYS MAY BECOME SLIPPERY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 271000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 322 AM EST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 AM EST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freezing Rain Advisories in Pennsylvania, 2008Freezing Rain Advisories in New Jersey, 2008Every freezing rain advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.